MathSciNet Relay Station
MathSciNet bibliographic data
MR1452940 (98i:05166) 05E15 (05A30 14M17)
Ding, Kequan Rook placements and cellular decomposition of partition varieties. Discrete Math. 170 (1997), no. 1-3, 107–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement